Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 37, NWS Pendleton, OR

November 22, 2012Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Nov 22, 2012, 2:58 PM PST for Union County, Oregon. It took effect at Nov 23, 2012, 4:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2012, 2:58 PM PST (22:58 UTC)
In effect from
Nov 23, 2012, 4:00 AM PST
Expired
Nov 23, 2012, 10:00 PM PST
In force
18 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 11.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS76 KPDT 222258
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
258 PM PST THU NOV 22 2012

...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY FRIDAY...

.PRESSURE GRADIENTS WILL BEGIN TO TIGHTEN ACROSS THE SOUTH END OF
THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. BY DAYBREAK FRIDAY...
THE PRESSURE GRADIENTS WILL BE TIGHT ENOUGH TO SUPPORT STRONG
WINDS ACROSS THE SOUTH END OF THE VALLEY.

ORZ049-230700-
/O.NEW.KPDT.WI.Y.0037.121123T1200Z-121124T0000Z/
GRANDE RONDE VALLEY-
258 PM PST THU NOV 22 2012

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY FOR LADD
AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
4 AM TO 4 PM PST FRIDAY. 

* TIMING: WINDS WILL INCREASE ACROSS THE SOUTH END OF THE GRANDE
  RONDE VALLEY TONIGHT INTO FRIDAY. THE STRONGEST WINDS ARE
  EXPECTED BETWEEN DAYBREAK AND LATE AFTERNOON. THE WINDS WILL
  DECREASE FRIDAY EVENING.

* WINDS: SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS AND
  OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
645 
WWUS76 KPDT 230531
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
931 PM PST THU NOV 22 2012

...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY FRIDAY...

.PRESSURE GRADIENTS WILL BEGIN TO TIGHTEN ACROSS THE SOUTH END OF
THE GRANDE RONDE VALLEY TONIGHT INTO FRIDAY. BY DAYBREAK FRIDAY...
THE PRESSURE GRADIENTS WILL BE TIGHT ENOUGH TO SUPPORT STRONG
WINDS ACROSS THE SOUTH END OF THE VALLEY.

ORZ049-231345-
/O.CON.KPDT.WI.Y.0037.121123T1200Z-121124T0000Z/
GRANDE RONDE VALLEY-
931 PM PST THU NOV 22 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM
4 AM TO 4 PM PST FRIDAY. 

* TIMING: WINDS WILL INCREASE ACROSS THE SOUTH END OF THE GRANDE 
  RONDE VALLEY TONIGHT INTO FRIDAY. THE STRONGEST WINDS ARE 
  EXPECTED BETWEEN DAYBREAK AND LATE AFTERNOON. THE WINDS WILL 
  DECREASE FRIDAY EVENING. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR TRUCKS 
  AND OTHER HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
932 
WWUS76 KPDT 231246
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
446 AM PST FRI NOV 23 2012

...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TODAY...

.TIGHT PRESSURE GRADIENTS WILL CONTINUE ACROSS THE SOUTH END OF
THE GRANDE RONDE VALLEY TODAY. THE PRESSURE GRADIENTS WILL BE
TIGHT ENOUGH TO SUPPORT STRONG WINDS ACROSS THE SOUTH END OF THE
VALLEY IN AND NEAR LADD AND PYLES CANYONS.

ORZ049-240000-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-121124T0000Z/
GRANDE RONDE VALLEY-
446 AM PST FRI NOV 23 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: STRONG WINDS WILL CONTINUE ACROSS THE SOUTH END OF THE
  GRANDE RONDE VALLEY TODAY IN AND NEAR LADD AND PYLES CANYONS.
  THE STRONGEST WINDS ARE EXPECTED THIS MORNING THROUGH LATE THIS
  AFTERNOON. THE WINDS WILL DECREASE BY 4 PM THIS AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH
  CAN BE EXPECTED.

* IMPACTS: THE STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS FOR
  TRUCKS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
065 
WWUS76 KPDT 232210
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
210 PM PST FRI NOV 23 2012

...STRONG WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TO CONTINUE
INTO THIS EVENING...

.TIGHT PRESSURE GRADIENTS WILL CONTINUE ACROSS THE SOUTH END OF
THE GRANDE RONDE VALLEY INTO THIS EVENING. THESE PRESSURE
GRADIENTS WILL CONTINUE TO SUPPORT STRONG WINDS ACROSS THE SOUTH
END OF THE VALLEY...IN AND NEAR LADD AND PYLES CANYONS.

ORZ049-240600-
/O.EXT.KPDT.WI.Y.0037.000000T0000Z-121124T0600Z/
GRANDE RONDE VALLEY-
210 PM PST FRI NOV 23 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
LADD AND PYLES CANYONS...

THE WIND ADVISORY FOR LADD AND PYLES CANYONS IS NOW IN EFFECT
UNTIL 10 PM PST THIS EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE ACROSS THE SOUTH END OF THE
  GRANDE RONDE VALLEY INTO THIS EVENING IN AND NEAR LADD AND PYLES
  CANYONS. THE STRONGEST WINDS WILL CONTINUE FROM LATE THIS
  AFTERNOON INTO EARLY EVENING. THE WINDS WILL DECREASE DURING MID
  EVENING.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS: THE STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS 
  FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
981 
WWUS76 KPDT 240533
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
933 PM PST FRI NOV 23 2012


ORZ049-240645-
/O.EXP.KPDT.WI.Y.0037.000000T0000Z-121124T0600Z/
GRANDE RONDE VALLEY-
933 PM PST FRI NOV 23 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR LADD
AND PYLES CANYONS...

THE WIND ADVISORY FOR LADD AND PYLES CANYONS WILL EXPIRE AT 10 PM
PST THIS EVENING. 

WINDS WILL GRADUALLY DECREASE OVERNIGHT TO 15 TO 25 MPH IN THE
SOUTHERN GRANDE RONDE VALLEY.  THE WIND ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:55 PM PST, 3 minutes earlier.

Area forecast discussion, Nov 22, 2:55 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
255 PM PST THU NOV 22 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY...THE UPPER RIDGE OVER THE
REGION WILL SLIDE EAST TONIGHT AS THE NEXT PACIFIC SYSTEM MOVES INTO
THE REGION. PRECIPITATION WILL SPREAD ACROSS WESTERN WASHINGTON THIS
EVENING, WITH PRECIP SPREADING INTO KITTITAS AND NORTHWEST YAKIMA
COUNTIES OVERNIGHT. SNOW LEVELS IN THIS AREA LOOK TO BE AROUND 2000
FEET TONIGHT. AT THIS TIME PRECIP LOOKS TO BE LIGHT OVERNIGHT, WITH
ONLY AROUND AN INCH OF SNOW ABOVE 2000 FEET OVERNIGHT. PRECIP WILL
SPREAD FURTHER INTO THE WASHINGTON CASCADE EAST SLOPES, AS WELL AS
THE KITTITAS AND YAKIMA VALLEYS, FRIDAY MORNING. SNOW LEVELS WILL
BEGIN TO RISE FRIDAY MORNING, BUT MAY INITIALLY STILL BE AROUND 2000
TO 2500 FEET AROUND DAYBREAK. ANOTHER COUPLE OF INCHES OF SNOW MAY
OCCUR ABOVE 2000 FEET FRIDAY MORNING IN WESTERN KITTITAS COUNTY. AT
THIS TIME WILL HOLD OFF ON A SNOW ADVISORY AS POTENTIAL PRECIP
AMOUNTS KEEP CHANGING AND THE SNOW LEVELS MAY END UP BEING A BIT
HIGHER THAN CURRENTLY EXPECTED. IF SNOW LEVELS ARE HIGHER, BUT LOW
TEMPS FALL TO 30-32 DEGREES, SOME LIGHT FREEZING RAIN MAY OCCUR.
WILL INCLUDE A SLIGHT CHANCE MENTION IN THE VALLEYS OF KITTIAS
COUNTY FOR FREEZING RAIN. THE FRONT WITH THIS SYSTEM WILL BE SLOW TO
MOVE ACROSS THE REGION AS THE UPPER FLOW IS EXPECTED TO BECOME
SOMEWHAT ZONAL FRIDAY THROUGH SATURDAY. THUS EXPECT WAVES ALONG THE
FRONT TO KEEP PRECIP GOING OVER A GOOD PORTION OF THE AREA,
ESPECIALLY FRIDAY NIGHT AND SATURDAY. SNOW LEVELS WILL RISE FRIDAY
AFTERNOON AND FRIDAY NIGHT AREAWIDE, THUS EXPECT RAIN WITH SNOW
LIMITED TO LOCATIONS ABOVE 5500 FEET (CENTRAL WASHINGTON) TO 7000
FEET CENTRAL OREGON. PRESSURE GRADIENTS ACROSS THE SOUTH END OF THE
GRANDE RONDE VALLEY WILL TIGHTEN ENOUGH FRIDAY TO PRODUCE SUSTAINED
WINDS OF 30 TO 35 MPH NEAR LADD AND PYLES CANYONS. AS SUCH WILL
ISSUE A WIND ADVISORY FOR THE SOUTH END OF THE GRANDE RONDE VALLEY
FOR FRIDAY. 90

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY NIGHT...A SLOW MOVING
COLD FRONT INCHES SOUTHWARD THROUGH THE FORECAST AREA SATURDAY NIGHT
RESULTING IN LIKELY POPS. SNOW LEVELS WILL BE LOWERING SATURDAY
NIGHT BEHIND THE COLD FRONT. ALONG THE EAST SLOPES OF THE WASHINGTON
CASCADES, SNOW LEVELS EARLY SATURDAY EVENING WILL BE 4500-5000 FEET
AND THEN LOWER OVERNIGHT TO AROUND 2500 FEET. IN CENTRAL AND NE
OREGON AND SE WASHINGTON, SNOW LEVELS EARLY SATURDAY EVENING WILL BE
6500-7000 FEET AND THEN LOWER OVERNIGHT TO 4500-5000 FEET IN THE
NORTHERN BLUE MOUNTAINS AND DOWN TO AROUND 5000-7000 FEET IN CENTRAL
AND EAST CENTRAL OREGON. UPPER SHORT WAVE MOVES TROUGH AND EXITS
FORECAST AREA BY SUNDAY AFTERNOON WHILE AN AMPLIFYING RIDGE OF H
HIGH PRESSURE NEAR 130W MOVES EAST. SNOW SHOWERS WILL TAPER OFF
SUNDAY AFTERNOON IN THE BLUE MOUNTAINS. OTHERWISE, DOWNSLOPE WEST
WINDS SUNDAY WILL PRODUCE SUBSIDENCE AND DRY CONDITIONS OVER THE
LOWER COLUMBIA BASIN AND THE WESTERN SECTIONS OF THE FORECAST AREA.
THE UPPER LEVEL RIDGE MOVES INLAND SUNDAY NIGHT BRINGING A DRY
NORTHWEST FLOW ALOFT TO THE INTERIOR PACIFIC NORTHWEST. THE RIDGE
REMAINS OVER THE FORECAST AREA ON MONDAY AND MONDAY NIGHT THUS
CONTINUING DRY CONDITIONS. THE NEXT PACIFIC SYSTEM BRINGS A WARM
FRONT AND RAIN ON TUESDAY WITH SNOW LEVELS 2500-3500 FEET FROM THE
WASHINGTON CASCADES TO THE NORTHERN BLUE MOUNTAINS AND 3500-5500
FEET IN CENTRAL OREGON AND EAST CENTRAL OREGON THROUGH TUESDAY
AFTERNOON. AN UPPER LEVEL TROUGH PUSHES A COLD FRONT THROUGH THE
REGION TUESDAY NIGHT FOR VALLEY RAIN AND SNOW IN THE MOUNTAINS ABOVE
4000 FEET TUESDAY NIGHT. DIFFERENCES APPEAR BETWEEN THE 12Z GFS AND
THE ECMWF MODEL RUNS SO I DECIDED TO KEEP A CHANCE OF SNOW IN THE
MOUNTAINS WEDNESDAY THROUGH THURSDAY NIGHT.  POLAN

&&

.AVIATION...PREVIOUS AVIATION DISCUSSION...18Z TAFS...VFR CONDITIONS
WILL OCCUR FOR THE NEXT 24 HOURS WITH VARIABLE HIGH CLOUDS. THE TAF
FOR KDLS INCLUDES A TEMPO GROUP FOR BKN008 FROM 18Z TO 20Z THIS
MORNING. HOWEVER, A WEB CAMERA AT KDLS INDICATES A NARROW BAND OF
LOW STRATUS ON THE NORTH SIDE OF THE AIRPORT NEAR THE HILLS
IMMEDIATELY NORTH OF KDLS AND THE STRATUS IS VISUALLY JUST FEW008 OR
SCT008. THE KDLS ASOS IS REPORTING BKN008 AND OVC008 IN THE LAST
SEVERAL OBSERVATIONS BECAUSE THIS NARROW BAND OF LOW STRATUS HAS
REMAINED FIXED OVER THE CEILOMETER, WHICH CONSEQUENTLY IS REPORTING
MORE STRATUS SKY COVER AT 800 FT AGL THAN IS ACTUALLY OCCURRING.
WIND SPEEDS WILL BE LIGHT LESS THAN 10 KNOTS.  POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  31  48  39  48 /   0  20  70  80
ALW  34  48  43  48 /   0  20  80  80
PSC  31  48  37  51 /   0  40  50  50
YKM  28  44  34  49 /  10  70  50  40
HRI  28  48  38  49 /   0  30  50  60
ELN  30  43  33  47 /  10  70  50  40
RDM  27  57  39  56 /   0  30  60  60
LGD  29  51  38  50 /   0  20  60  80
GCD  28  52  36  51 /   0  20  40  60
DLS  33  48  41  53 /   0  60  70  60

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 4 AM TO 4 PM PST FRIDAY FOR LADD AND PYLES
     CANYONS IN THE ORZ049.

WA...NONE.
&&

THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/99/99
Hazardous weather outlook, Nov 22, 5:00 AM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST THU NOV 22 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
231230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

HIGH PRESSURE ALOFT WILL BRING FAIR SKIES WITH LIGHT WINDS AND
SEASONAL TEMPERATURES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION BRINGING SOME LIGHT
RAIN AND HIGH MOUNTAIN SNOW TO THE FORECAST AREA BY LATE FRIDAY
CONTINUING INTO SATURDAY. HIGH PRESSURE WILL THEN APPROACH FROM THE
WEST BY SUNDAY AND MONDAY...CAUSING A NORTHWEST FLOW TO DEVELOP AND
PERSIST THROUGH TUESDAY. MORE UNSETTLED WEATHER IS THEN EXPECTED BY
LATE WEDNESDAY AS THAT HIGH PRESSURE BREAKS DOWN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.